# SDR HEEA063432

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51530001EI
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGULATOR WOULD NOT SHARE LOAD.
